American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 199 found      Go to page: 1 2 3 4 > >>

[1] Vassilios Gregoriades. Choice free fixed point property in separable Banach spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Pawlikowski. On the concept of analytic hardness. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Konstantin Slutsky. Graev metrics on free products and HNN extensions. Trans. Amer. Math. Soc. 366 (2014) 6353-6395.
Abstract, references, and article information   
View Article: PDF

[4] Clinton T. Conley and Benjamin D. Miller. An antibasis result for graphs of infinite Borel chromatic number. Proc. Amer. Math. Soc. 142 (2014) 2123-2133.
Abstract, references, and article information   
View Article: PDF

[5] Dominique Lecomte and Miroslav Zeleny. Baire-class $\xi$ colorings: The first three levels. Trans. Amer. Math. Soc. 366 (2014) 2345-2373.
Abstract, references, and article information   
View Article: PDF

[6] Itaï\ Ben Yaacov, Alexander Berenstein and Julien Melleray. Polish topometric groups. Trans. Amer. Math. Soc. 365 (2013) 3877-3897.
Abstract, references, and article information   
View Article: PDF

[7] Dominique Lecomte. Potential Wadge classes. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[8] Riccardo Camerlo, Alberto Marcone and Luca Motto Ros. Invariantly universal analytic quasi-orders. Trans. Amer. Math. Soc. 365 (2013) 1901-1931.
Abstract, references, and article information   
View Article: PDF

[9] Piotr Zakrzewski. On Borel sets belonging to every invariant ccc $\sigma$-ideal on $2^{\mathbb{N}}$. Proc. Amer. Math. Soc. 141 (2013) 1055-1065.
Abstract, references, and article information   
View Article: PDF

[10] Howard Becker. Cocycles and continuity. Trans. Amer. Math. Soc. 365 (2013) 671-719.
Abstract, references, and article information   
View Article: PDF

[11] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[12] Tamás Mátrai. Infinite dimensional perfect set theorems. Trans. Amer. Math. Soc. 365 (2013) 23-58.
Abstract, references, and article information   
View Article: PDF

[13] Wiesław Kubiś and Benjamin Vejnar. Covering an uncountable square by countably many continuous functions. Proc. Amer. Math. Soc. 140 (2012) 4359-4368.
Abstract, references, and article information   
View Article: PDF

[14] Marcin Sabok. Forcing, games and families of closed sets. Trans. Amer. Math. Soc. 364 (2012) 4011-4039.
Abstract, references, and article information   
View Article: PDF

[15] Samuel Coskey. The classification of torsion-free abelian groups of finite rank up to isomorphism and up to quasi-isomorphism. Trans. Amer. Math. Soc. 364 (2012) 175-194. MR 2833581.
Abstract, references, and article information   
View Article: PDF

[16] Eran Shmaya. The determinacy of infinite games with eventual perfect monitoring. Proc. Amer. Math. Soc. 139 (2011) 3665-3678. MR 2813396.
Abstract, references, and article information   
View Article: PDF

[17] Luca Motto Ros. On the complexity of the relations of isomorphism and bi-embeddability. Proc. Amer. Math. Soc. 140 (2012) 309-323. MR 2833542.
Abstract, references, and article information   
View Article: PDF

[18] Fredrik Engström and Philipp Schlicht. Non-isomorphism invariant Borel quantifiers. Proc. Amer. Math. Soc. 139 (2011) 4487-4496. MR 2823094.
Abstract, references, and article information   
View Article: PDF

[19] Asger Törnquist. On the pointwise implementation of near-actions. Trans. Amer. Math. Soc. 363 (2011) 4929-4944. MR 2806696.
Abstract, references, and article information   
View Article: PDF

[20] Howard Becker. Representing pointsets as unions of Borel sets. Proc. Amer. Math. Soc. 139 (2011) 4137-4141. MR 2823058.
Abstract, references, and article information   
View Article: PDF

[21] Riccardo Camerlo. Dendrites as Polish structures. Proc. Amer. Math. Soc. 139 (2011) 2217-2225. MR 2775399.
Abstract, references, and article information   
View Article: PDF

[22] Dilip Raghavan. There is a Van Douwen MAD family. Trans. Amer. Math. Soc. 362 (2010) 5879-5891. MR 2661500.
Abstract, references, and article information   
View Article: PDF

[23] Gábor Elek and Gábor Lippner. Borel oracles. An analytical approach to constant-time algorithms. Proc. Amer. Math. Soc. 138 (2010) 2939-2947. MR 2644905.
Abstract, references, and article information   
View Article: PDF

[24] Krzysztof Krupinski. Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010) 3499-3533. MR 2601598.
Abstract, references, and article information   
View Article: PDF

[25] Su Gao and Vincent Kieftenbeld. Resolvable maps preserve complete metrizability. Proc. Amer. Math. Soc. 138 (2010) 2245-2252. MR 2596065.
Abstract, references, and article information   
View Article: PDF

[26] Yiannis N. Moschovakis. Descriptive Set Theory. Math. Surveys Monogr. 155 (2009) MR MR2526093.
Book volume table of contents   

[27] Yiannis N. Moschovakis. The playful universe. Math. Surveys Monogr. 155 (2009) 217-292.
Book volume table of contents   
View Article: PDF

[28] Yiannis N. Moschovakis. $\kappa $-Suslin and $\lambda $-Borel. Math. Surveys Monogr. 155 (2009) 49-86.
Book volume table of contents   
View Article: PDF

[29] Yiannis N. Moschovakis. Introduction. Math. Surveys Monogr. 155 (2009) 1-7.
Book volume table of contents   
View Article: PDF

[30] Yiannis N. Moschovakis. The basic classical notions. Math. Surveys Monogr. 155 (2009) 9-48.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 199 found      Go to page: 1 2 3 4 > >>